# SDR EHA2003F00000

- Difficulty date: August 24, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N353EV
- Make and model: Snias AS350B2
- Aircraft serial: 2444
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Part time: 254 hours
- Component: Starter Gen
- Component part number: 524030
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

DURING RETURN FLIGHT, THE GENERATOR MASTER CAUTION LIGHT ILLUMINATED.  THE AIRCRAFT CONTINUED TO BASE.  UPON INSPECTION IT WAS FOUND THAT THE STARTER GENERATOR FORWARD BEARINGS HAD FAILED.  THE BEARINGS ON THIS STARTER/GEN ARE ADDRESSED UNDER SB.  THIS SB HAD BEEN COMPLECTED IN CONJUNCTION WITH A FULL OVERHAUL, THIS UNIT HAD A TSO OF 254.9 HOURS.  THE ALTERNATE PN WAS INSTALLED, AND IS AWAITING MAINTENANCE OPERATIONAL CHECK BEFORE A RETURN TO SERVICE IS ISSUED.
